Dromion-like soliton interactions for nonlinear Schrodinger equation with variable coefficients in inhomogeneous optical fibers


Liu W., Zhang Y., Luan Z., Zhou Q., Mirzazadeh M., EKİCİ M., ...More

NONLINEAR DYNAMICS, vol.96, no.1, pp.729-736, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 96 Issue: 1
  • Publication Date: 2019
  • Doi Number: 10.1007/s11071-019-04817-w
  • Journal Name: NONLINEAR DYNAMICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.729-736
  • Keywords: Optical solitons, Soliton interaction, Dromion-like soliton, CONTINUOUS-WAVE, LASER, BOUSSINESQ, ABSORBERS, STABILITY, WELL
  • Yozgat Bozok University Affiliated: Yes

Abstract

In this paper, a generalized nonlinear Schrodinger equation with variable coefficients is investigated. According to the analytic soliton solutions, the dromion-like structures between soliton interactions are revealed, and interaction properties are discussed. By changing the values of gain/loss, group velocity dispersion and self-phase modulation parameters, influences of them on interaction intensity and phase of solitons are presented. Besides, methods of controlling the path and spacing of solitons are suggested. Results of this paper may be potential valuable to the study of soliton interactions in inhomogeneous optical fibers and have applications in all-optical switches.